MathSciNet Relay Station
MathSciNet bibliographic data
MR1761620 (2001c:11140) 11Y40 (11D57 11Y50)
Wildanger, K. Über das Lösen von Einheiten- und Indexformgleichungen in algebraischen Zahlkörpern. (German) [Solving unit and index form equations in algebraic number fields] J. Number Theory 82 (2000), no. 2, 188–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement